# SDR SWAA2023021000728

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 16,036 hours, 7,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR BREAK ASSY AT STA. 537 CRACKED<[01] REMOVED AND REPLACED RT FLOOR BREAK ASSY AT STA. 537 PER SRM 51-40-02.
